MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; SEE H11

BOSTON SCIENTIFIC CORPORATION FARASTAR; SEE H11
Model Number M004PF61M402
Medical Device Problem Codes Nonstandard Device (1420); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, while performing ablation at the lipv using the farawave catheter, error code 322 appeared on the farastar touchscreen after pressing the deliver button; despite repeating the prepare > confirm > deliver workflow and following troubleshooting steps, the error persisted, and after restarting the farastar generator, error code 201 was displayed during the startup self-test.As a result, the procedure had to be cancelled and could not be continued.No further information was provided.There is not any indication if the device will be returned.
 
Additional Manufacturer Narrative
Full common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation.

Brand Name
FARASTAR
Common Device Name
SEE H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key25446819
Report Number2124215-2026-30356
Device Sequence Number21221721
Product Code QZI
UDI-Device Identifier00191506043698
UDI-Public(01)00191506043698(11)260212
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF61M402
Device Catalogue NumberM004PF61M402
Device Lot Number0111351858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/09/2026
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age63 YR
Patient SexMale